MathSciNet Relay Station
MathSciNet bibliographic data
MR1484793 60G70
Anderson, Clive W.; Coles, Stuart G.; Hüsler, Jürg Maxima of Poisson-like variables and related triangular arrays. Ann. Appl. Probab. 7 (1997), no. 4, 953–971.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement